MAUDE Adverse Event Report: ENDOLOGIX SANTA ROSA ALTO; MAIN BODY

ENDOLOGIX SANTA ROSA ALTO; MAIN BODY
Model Number TV-AB3480-N
Medical Device Problem Code Material Puncture/Hole (1504)
Health Effect - Clinical Codes Aneurysm (1708); Clinical Endoleak (4843)
Date of Event 06/28/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The reported adverse event/incident was investigated in alignment with endologix operating procedures and work instructions.Where possible, it is endologix practice to make at least three good faith efforts to retrieve a reported adverse event/incident related device as well as medical records and medical imaging.An evaluation of the manufacturing record was completed.A review of the part number/lot number combination needed for device identification shows the device to have been properly manufactured and released in accordance with the device master record.An evaluation of the device could not be completed.The device was not returned to endologix for evaluation because it remains implanted.A clinical evaluation of the adverse event/incident was completed.An examination of medical records and/or medical imaging received by endologix shows that the type iiib endoleak is confirmed.This is consistent with the reported adverse event/incident.The clinical evaluation also shows reasonable evidence to suggest aneurysm sac growth of 22mm occurred that was not included in the event as reported.The most likely causation for the event was user/procedure related (previous lumbar coiling).It was reported there were two treatments for type ii endoleak prior to the repair procedure, one direct stick of sac and one catheter based.This likely caused the mid graft type iiib endoleak.The procedure related harm identified was a urinary complication (traumatic foley catheter insertion).The patient was discharged on post operative day two home in good condition.No additional investigation of this reported adverse event/incident is planned.However, should additional information relevant to the investigation outcome become available, a follow-up report will be submitted.Endologix will continue to monitor this and similar adverse events/incidents.
 
Additional Manufacturer Narrative
The device involved in this event will not be returned for evaluation as it remains implanted in the patient.Patient medical records and imaging studies will be requested for further evaluation by the clinical specialist.If additional information pertinent to the incident is obtained, a follow-up report will be submitted.H3 other text : device remains implanted.
 
Event or Problem Description
The patient was implanted with the alto stent graft system to treat an abdominal aortic aneurysm (aaa) on (b)(6) 2021.A recent follow up computed tomography (ct) showed an unknown endoleak, either a type iiib endoleak or a type ii endoleak.It was reported that the patient was previously treated for a type ii endoleak on two separate occasions, one was a direct stick of aneurysm sac and the other was catheter based treatment on unknown dates.The patient returned for intervention and a type iiib endoleak was found on contrast enhanced ultrasound, however it was reported that this may have been caused by the direct sticking of the aneurysm sac when the physician was treating the previously detected type ii endoleak on an unknown date.The physician implanted two ovation ix iliac limbs and the type iiib endoleak was resolved.The patient was reported as doing well.

Brand Name
ALTO
Common Device Name
MAIN BODY
Manufacturer (Section D)
ENDOLOGIX SANTA ROSA
3910 brickway blvd
santa rosa CA 95403
Manufacturer (Section G)
ENDOLOGIX SANTA ROSA
3910 brickway blvd
,
santa rosa CA 95403
Manufacturer Contact
gary kirchgater
3910 brickway blvd
,
santa rosa, CA 95403
8009832284
MDR Report Key19707174
Report Number3008011247-2024-00080
Device Sequence Number7751278
Product Code MIH
UDI-Device IdentifierM701TVAB3480N1
UDI-Public+M701TVAB3480N1/$$3240120FS01182140
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
P120006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,Company Representative
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 06/28/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/20/2024
Device Model NumberTV-AB3480-N
Device Lot NumberFS011821-40
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/28/2024
Supplement Date Received by Manufacturer08/24/2024
Initial Report FDA Received Date07/09/2024
Supplement Report FDA Received Date09/16/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/19/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
OVATION IX ILIAC LIMB, LOT# FS021921-22.; OVATION IX ILIAC LIMB, LOT# FS061520-20.; OVATION PRIME FILL POLYMER: LOT# FF102320-01.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age75 YR
Patient SexUnknown